Investigation of regularity conditions in optimal control problems with geometric mixed constraints

We investigate regularity conditions in optimal control problems with mixed constraints of a general geometric type, in which a closed non-convex constraint set appears.Aclosely related question to this issue concerns the derivation of necessary optimality conditions under some regularity conditions on the constraints. By imposing strong and weak regularity condition on the constraints, we provide necessary optimality conditions in the form of Pontryagin maximum principle for the control problem with mixed constraints. The optimality conditions obtained here turn out to be more general than earlier results even in the case when the constraint set is convex. The proofs of our main results are based on a series of technical lemmas which are gathered in the Appendix. © 2015 Taylor & Francis.

Authors
Arutyunov A.V. 1, 2 , Karamzin D.Y. 3, 5 , Pereira F.L. 4 , Silva G.N.5
Editors
-
Journal
Publisher
-
Number of issue
1
Language
English
Pages
185-206
Status
Published
Department
-
Number
-
Volume
65
Year
2016
Organizations
  • 1 Faculty of Natural Science, Peoples’ Friendship University of Russia, Moscow, Russian Federation
  • 2 Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russian Federation
  • 3 Dorodnicyn Computing Center, Russian Academy of Sciences, Moscow, Russian Federation
  • 4 Faculdade de Engenharia da Universidade do Porto, Porto, Portugal
  • 5 Department of Applied Mathematics, Univ Estadual Paulista - UNESP, São José do Rio Preto, Brazil
Keywords
Geometric constraints; Mixed constraints; Optimal control; Regularity conditions
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4447/